Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Mai, J.-F.; Scherer, M.; Schulz, T. 
Nicht-TUM Koautoren:
nein 
Kooperation:
Titel:
Sequential modeling of dependent jump processes 
Abstract:
Two multivariate models for asset returns are introduced. Both generalize popular univariate models without altering their marginal laws; a very convenient feature e.g. for a sequential calibration of the model's parameters to market quotes. The first is a double exponential jump-diffusion model with constant volatility as presented in the univariate case by [Kou, 2002]. The second is a generalization of the stochastic volatility model of Gamma-Ornstein-Uhlenbeck type as first presented by [Bar...    »
 
Stichworte:
jump diffusion process, Lévy subordinator, time-change, multivariate Barndorff-Nielsen Shephard model, multivariate Kou model, Sequential calibration 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Wilmott Magazine 
Journal gelistet in FT50 Ranking:
nein 
Jahr:
2014 
Band / Volume:
2014 
Heft / Issue:
70 
Seitenangaben Beitrag:
54-63 
Reviewed:
ja 
Sprache:
en 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisziplinarität:
Nein